Apr 20, 2012 - 3:56 am
I am about 1yr. post treatment and a question came up at my doc appointment today. I was seeing someone I have not seen before as a consultation before a colonoscopy (I have a colostomy as a result of my AC) and so he wanted to discuss the procedure. In going over my condition he seemed bothered about the fact that I have still to wear a pad at all times for an almost constant but very light drainage. Truthfully I sound ignorant but I can't be sure if it comes from the vaginal area or anal area, and is sometimes very very lightly blood tinged or at least it is discolored. This is separate from a more mucus type drainage that is occasional and from the anal area. I think he mis-understood and thought it was abnormal bleeding of sorts and now has me going to see a GYN specialist. I don't really mind going, but I don't think its any thing other than what we sometimes call the "new normal." Anyhow, do others have a dampness, drainage, discharge, or the like as a result of pelvic radiation or is this not really normal as I think? I am keeping my appointment either way, just curious. As always,all in my prayers.